# SDR 9WGA2022111280401

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 69,211 hours, 12,824 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 1152
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: LEVEL 3 ENGINE 2 A/I DUCT ALERT. CORRECTIVE ACTION: REMOVED AND REPLACED #2 ANTI-ICE VALVE PER AMM 30-22-01 AND C/W FIM 30-22-05. OPS CHECK GOOD.
